Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

127 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have pneumonia and a low White Blood

MY Doctor sad i have pneumonia and a low White Blood Cell Count please read ? i hope its not HIV ? My doctor sad i have pneumonia and my WBC is a little low, the Range was 3.8-10-8 of my White blood cells. what could be causing, the only condition i have Seizure, Asthma, Muscle Aches and HSV1. Could it be HIV i heard it lowers your WBC?
Sat, 5 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
Lab Tests ,  
Medical Topics
  Anonymous's Response
's  Response

Have you tested for HIV? Get one done. You have HSV1, which could also be the cause for it.

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My friend and neighbor has had respiratory problems since March. She went to the emergency room and was told she has a low white blood count, but also has a really bad respiratory infection or pneumonia. Could you tell me what are the possibilities? They did send her to a hospital in another co.

doctor1 MD

My brother went through ER with left lung strep pneumonia and went into septic shock and was given a blood restrictive drug due to low blood pressure to reduce blood flow to limbs and direct to vital organs. Less than 18 hours after this drug was administered, I noticed that his feet were cold and white and insisted that the ICU nurse warm them, later his wife also commented on his cold feet and they put socks on him. Is there anything that can be done if the blood flow to his feet has been stopped to reestablish blood flow when pointed out this early.

doctor1 MD

Been treated for pneumonia on fourth round of Antibiotic. Have low white count and X-ray shows no improvement Today started prednisone and have been fever free for 12 hrs. Is this typical Of diagnosis of pneumonia? 69 y/o fem with no med hx or health hx

Recent questions on  Pneumonia

doctor1 MD

I am taking biaxin and cefprozil 250 mg together, 2 of each twice a day for 14 days. Have had pneumonia before, about this time of year for the past 2 years. I have taken this now for 10 days, and recently have had shortness of breath. Would this be related to the medicine?

doctor1 MD

I had vestibular battery test that came back abnormal. Interpretation: This is an abormal vestibular test battery dueto upbeat nystagmus throughout, reaching 7 d/s. This may suggest central localization of pathology. There is no evidence of peripheral vestibular abnormality. Clinical correlation is advised. I met with a neurologist and the Associate Diagnosis is Nystagmus. Ordering Comments: Abnormal ENG. Exam unremarkable except for mild dysdiadochokinesis bilaterally. Evaluate for brainstem/cerebellar lesion. I am having an MRI WWO contrast on Friday. She doesn t seem concerned at all, almost like I manipulated the test results. Is this possible? I used to be a heavy drinker for years but stopped about two months ago. I have been smoking pot and told her this. I know alcohol can effect the test, but what about cannibis? I didn t smoke right before either appointment. I ve been pretty sick for almost a year now and haven t been able to work. (pneumonia in October, C-Diff in the spring, continued nausea and now super constipated, loss of appetite and unintentional weight loss (dropped 4 sizes yet I look 9 months pregnant. Pelvic ultrasound and TVU was normal). I am also being treated for depression with Effexor XR, have RLS & PLMS (RLS for over 30 years), no longer have a thryoid (had the radio iodine about 13 years ago) and had a parathyroidectomy this past March. My husband thinks my physical is caused by my depression, which I know is possible. I also know it could be thryoid related (my TSH on 8.09.12 was 0.13) as well as brain lesions and even MS. My GI dr. feels it is neurological. My main question is could my two test results have in any way have been unintentionally manipulated by me to get the abnormal results? And is MS a real possibility? I can deal with anything...just not knowing and started to feel my husband is correct and that it is in my head. Thank you

doctor1 MD

I HAD SUFFERED WITH HARPEZ AND PNEUMONIA. I HAD TAKEN ZOVIRAX INTRAVENOUS DEPOMEDROL,TRICOT XYLOCAINE AND FINALLY SEFTUM 500 MG. THE ERUPTIONS AND IRRITABLE SKIN IN GROIN AND ARM PITS. MY FACE LOOKED I WAS OLDER THAN MY AGE. ONE DAY OUT OF A MIRACLE I HAD FORMULATED MY OWN DRUG WHICH HAS SAVED ME. THE DRUG IS POWDERED AMMOXYCILIN 500mg, SEFTUM500mg, ALTHROCIN 500 mg, CIFRAN 500mgIN RIGHT PROPORTIONS. I APPLIED TO MY GROIN, FACE, ARMPITS. ALSO LIKE HOMEOPATHY I TRIED TAKING ONE MILLIGRAM OF THIS MIXTURE RUBBED ON EPIGLOTTIS. MY LIFE STYLE HAS CHANGED COMPLETELY AND WOULD LIKE TO RECOMMEND TO THIS ENTIRE WORLD THAT THIS IS A MIRACLE DRUG THAT CAN KEEP IN ABEYANCE MANY DISEASES OF THE WORLD. NO SIDE EFFECTS. EXCELLENT HEALTH, LOOKING 30 YEARS YOUNGER WITH NO DAMAGE TO SKIN AND ANY SIDE EFFECTS, B.SHANKAR SHARMA, MAIL ADDRESS YYYY@YYYY

doctor1 MD

Hello, I have been feeling unwell for the past month. The following is a short history of major illnesses I have had: 2 yrs ago I had pneumonia with a right pneumothorax, and last year I had acute cholecystitis and a cholecystectomy. Since then I have been unable to tolerate fatty foods, and have had continuing bowel problems (I suspect IBS - I alternate between constipation and diarrhea - I am trying to improve the amount of fibre in my diet). About 1 month- 3 weeks ago I was experiencing a lot of lower abdominal pain, which has since improved. After the pain improved, I experienced flu symptoms and a mild cough which produced green phlegm and was taking 500mg of klacid each day for 7 days. My blood pressure was pretty low while I was sick, and I actually fainted a couple of times, so had to make sure I was not standing for too long or doing too much activity. Towards the end of the course of antibiotics I had really bad diarrhea - my stools were bright yellow, and also experienced intermittent sharp pain on the right side of my abdomen (middle and upper - just under my ribs). Since then my flu symptoms have all but disappeared, but I am still experiencing some pain and discomfort on the right side. A few times I found that after eating I felt really faint, and my heart would race and my face turned bright red and I felt really flushed within 20 minutes of eating. When I breath in, I feel a burning sensation in my stomach and to the right, and I find it hard to take deep breaths (it just feels like my lungs won t take in any more air - I don t feel like my breathing is restricted in any other way - and it doesn t feel as though it is from asthma or allergies). For the past 2 days I have found it hard to eat or drink anything - I feel sick after eating any type of food, and I feel particularly bloated and sick after drinking water. My skin or eyes don t look yellow. I feel really tired and at times headachey.

doctor1 MD

I am having sinus pressure and I recently had pneumonia . I do use salt water rinse. Today I kept falling asleep. I got up and ate dinner but tonight I am again fighting to stay awake. I saw my Doctor yesterday, she did a blood test . Thank you, XXXX

doctor1 MD

Hi Doctor, My daughter is 2.5yrs old and is having persistent cough . She coughs every hour or so for few seconds and then it atops and she coughs every night around 3 or 4 am. We are giving her tixylix. Can you please suggest the treatment Thanks

doctor1 MD

I have been told I have a chest infection I was given a dose of amoxycillian. Iam on day 5 is the course and have a tight chest, random coughing and general fatigue . Is that normal ?